Schizophrenia.com

Hearing lots of voices and feeling manic

It’s going to be a long night :frowning:

Please :pray: for me.

And if you don’t do that or believe in it, please send me some positive vibes.

Thank you.

3 Likes

I’ll pray for you but be strong it isn’t easy I know but you can do it! I’m having a tough night as well so if you just wanna talk you can message me :blush:

1 Like

Sending you positive vibes. Can you increase your dose of medication? You must have been experiencing more stress lately - that is what usually causes these issues. Can you do anything else to relax? Practice slow belly breathing to lower your stress levels (do it for at least 20 minutes): Watch this video:

and

3 Likes
1 Like

Thank you @SzAdmin!

I just took my Loxapine and Abilify. So I really hope that will kick in soon.

@Longhorn21 Thank you, I really appreciate it. :v:

2 Likes

Sorry to hear you’re having a rough night. Can you try and relax by listening to music or reading?

3 Likes

Hi Moonbeam, yes I can probably read. That’s a great idea!

And I am listening to the radio atm.

Thank you for caring. :blush:

2 Likes

I’m reading and listening to music right now myself with my little dog sleeping on my lap. :open_book: :musical_note: :dog: :blush:

3 Likes

Awww :slight_smile: that sounds relaxing.

I might read more of that Kind of Mirraculous Paradise book.

1 Like

Sending you the best vibes i can! You’ll get through this!

2 Likes

How do you !ike the book so far?

I came across this brief essay written by the author.

1 Like

So far I’m loving it. It’s a little dark at times. But I feel like the author’s hope and wisdom genuinely shines in the writing.

1 Like

Prayers and good vibrations coming your way @Montezuma.

2 Likes

Thank you so much @eighteyedspy23 :hugs:

@Noise A big thank you to you also :blush:

The voices have calmed down now. I think my Loxapine has kicked in. Thank you to all who replied.

:v: :heart:

4 Likes

This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.